MAUDE Adverse Event Report:; CUSTOM BASIC PACK-LF

; CUSTOM BASIC PACK-LF
Catalog Number DYNJ43320F
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Risk manager reported that the surgeon activated the cautery device next to gauze sponges, prior to moving the cautery device by the patient, and noticed the corner of a gauze sponge caught fire.The surgeon dropped the sponge on the floor, poured water on the sponge and extinguished the fire.The incident occurred during a procedure; however the patient was not under anesthesia longer than expected and there was no report of any adverse patient consequence or effect on the patient's stability as a result of the incident.There was no serious injury, follow-up medical care or medical intervention required.Due to the reported incident and in an abundance of caution, this medwatch is being filed.
 
Event or Problem Description
Surgeon activated the cautery device next to a gauze sponge and started a fire.

Common Device Name
CUSTOM BASIC PACK-LF
MDR Report Key7450934
Report Number1423395-2017-00022
Device Sequence Number1195817
Product Code GEI
UDI-Device Identifier10889942451432
UDI-Public10889942451432
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue NumberDYNJ43320F
Device Lot Number17DK2387
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2017
Initial Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR